# SDR CALA2012043000307

- Difficulty date: April 29, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N54711
- Make and model: Boeing 737724
- Aircraft serial: 28782
- Aircraft time: 45,562 hours, 15,272 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A11102
- Condition: Cracked
- Location: Bs 380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK, PERFORMED MFEC FOUND CRACK AT STA 380R FRAME.  REPAIRED FRAME AT STA 380 R IAW ECRA 5310-04716, REV C,  SEE 44.0 008 FOR WORK PERFORMED.
